# SDR CALA2025013102151

- Difficulty date: January 27, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 81,807 hours, 17,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE CONTROL SWITCHES PROCEDURE - SEAT 1G FLOOR PROXIMITY EMERGENCY LIGHT INOP REPLACED LAMPS ON PROX EMER LIGHT. OPS CHECK GOOD.
